# SDR 03FDEA00431

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- Engine: Ge CF650C2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN CASE ANTI-ICE HOT DUCT HOLDING BRACKET AT 12 O`CLOCK NEAR LT FWD ENGINE MOUNT HAS CRACK.  CLOSING ACTION ON 04/10/03.  REMOVED AND REPLACED NR 2 ENGINE FAN CASE ANTI-ICE HOT AIR DUCT HOLDING BRACKET AT 12 O`CLOCK NEAR LT FWD ENGINE MOUNT IAW M/M 70-00-00-2.
